Distribution of zeros of polynomials
Matematičeskie zametki, Tome 1 (1967) no. 4, pp. 425-434
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_4_a5,
author = {S. B. Stechkin},
title = {Distribution of zeros of polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {425--434},
year = {1967},
volume = {1},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a5/}
}
S. B. Stechkin. Distribution of zeros of polynomials. Matematičeskie zametki, Tome 1 (1967) no. 4, pp. 425-434. http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a5/